Homology, Homotopy and Applications

Volume 15 (2013)

Number 1

Real equivariant bordism for elementary abelian 2-groups

Pages: 235 – 251

DOI: http://dx.doi.org/10.4310/HHA.2013.v15.n1.a12

Author

Moritz Firsching (Institut für Mathematik, FU Berlin, Germany)

Abstract

We give a description of real equivariant bordism for the group $G = Z/2 × ... × Z/2$, which is similar to the description of complex equivariant bordism for the group $S^1 × ... × S^1$ given by Hanke in [Han05, Theorem 1].

Keywords

real equivariant bordism

2010 Mathematics Subject Classification

55N91, 57R85

Full Text (PDF format)